| Model Number |
H74939148301510 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon was cracked, resulting in liquid leakage and inflation failure.The 100% stenosed target lesion was located in the mildly tortuous and moderately calcified superficial femoral artery.A 3.0mm x 150mm x 150cm sterling sl balloon catheter was advance for dilation.During the procedure, it was noted that the balloon was cracked, resulting in liquid leakage and inflation failure.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the sterling device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed the balloon had a rupture.Microscopic examination revealed that the balloon had two ruptures, one at 10cm from the tip and another 12cm.Inspection of the remainder of the device presented no other damage or irregularities.This concludes the product analysis.
Additional Manufacturer Narrative
E1 - initial reporter zip/post code: updated.Device evaluated by mfr: the sterling device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed the balloon had a rupture.Microscopic examination revealed that the balloon had two ruptures, one at 10cm from the tip and another 12cm.Inspection of the remainder of the device presented no other damage or irregularities.This concludes the product analysis.
Event or Problem Description